# SDR REXA2022053100929

- Difficulty date: April 19, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S.969 CORRODED IN MULTIPLE PLACES FROM STGR 21R TO 25R.	REPAIRED FRAME AT F.S.969 BETWEEN STGR 21R TO 25R IAW CRJ 900 SRM 53-00-06-201-001-A03.
